0141 781 6600
Galpharm Six Plus Relief Oral Suspension
Galpharm
80ml 6 CASE
1416490
65 650
£3.19 42.6%
42.6%
 
Galpharm Six Plus Relief Oral Suspension
Galpharm
80ml 6 CASE
1416490
65 650
£3.19 42.6%
Detail Information
Galpharm Six Plus Pain Relief 250mg/5ml Oral Suspension Paracetamol Strawberry Flavour 6+ Years 80ml

Oral suspension for children over 6 years and adults. For relief of pain and feverishness associated with toothache, headache, earache, sore throat, colds and flu and other aches and pains.

  • Each 5ml contains 250mg Paracetamol
  • Also includes Hydrogenated Glucose Syrup (E965) and Ethanol
Please read the enclosed leaflet carefully before you take this medicine or give it to a child.

Dosage
For oral use only.
Shake well for at least ten seconds before use.
Do not overfill the spoon. Always use the spoon supplied with the pack. Never give more medicine than shown in the table.
Do not give more medicine than the label tells you to.
If your child does not get better, talk to your doctor.
Child's age: 6 - 8 years, How much (up to 4 times in 24 hours): One 5 ml spoonful (large end)
Child's age: 8 - 10 years, How much (up to 4 times in 24 hours): One 5 ml spoonful (large end) & one 2.5 ml spoonful (small end)
Child's age: 10 - 12 years, How much (up to 4 times in 24 hours): Two 5 ml spoonfuls (large end)
Child's age: 12 - 16 years, How much (up to 4 times in 24 hours): Two - three 5 ml spoonfuls (large end)
Adults & children over 16 years: Two - four 5 ml spoonfuls (large end)
Do not store above 25°C.
Store in the original package.
  • Advisory: 6  Years
Company Name

Pinewood Laboratories Ltd. / Galpharm International Ltd.

Manufacturer Address
Pinewood Laboratories Ltd.,
Ballymacarbry,
Clonmel,
Co. Tipperary,
Ireland.
Return To
Product Licence Holder:
Pinewood Laboratories Ltd.,
Ballymacarbry,
Clonmel,
Co. Tipperary,
Ireland.

Galpharm International Ltd.,
South Yorkshire,
S75 4LS,
U.K.
Disclaimer:

Whilst every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website. If you have any queries, or you'd like advice, please contact the product manufacturer. Although product information is regularly updated, we are unable to accept liability for any incorrect information. This does not affect your statutory rights. This information is supplied for as is for personal use only, and may not be reproduced in any way without our prior written consent and without due acknowledgement.